# SDR CALA0001244

- Difficulty date: August 8, 2000
- Submitted: August 10, 2000
- Operation: Air carrier
- Aircraft: N16887
- Make and model: Doug DC-9-82
- Aircraft serial: 49116
- Aircraft time: 53,128 hours, 29,702 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT CUSP MEMBRANE CORRODED AT STA 200 JUST AFT OF MCD CUTOUT AT LOWER SIDE.  THE CUSP MEMBRANE WAS REMOVED AND REPLACED IAW SRM 51-30-05 AND ECRA 5310-03778.
